Cauchy Problem of Some Doubly Degenerate Parabolic Equations with Initial Datum a Measure

Hui Jun FAN

数学学报(英文) ›› 2004, Vol. 20 ›› Issue (4) : 663-682.

PDF(248 KB)
PDF(248 KB)
数学学报(英文) ›› 2004, Vol. 20 ›› Issue (4) : 663-682. DOI: 10.1007/s10114-004-0375-6

    {{article.zuoZhe_CN}}
作者信息 +

Cauchy Problem of Some Doubly Degenerate Parabolic Equations with Initial Datum a Measure

    {{article.zuoZhe_EN}}
Author information +
文章历史 +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

本文二维码

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}, 2004, 20(4): 663-682 https://doi.org/10.1007/s10114-004-0375-6
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}, 2004, 20(4): 663-682 https://doi.org/10.1007/s10114-004-0375-6
中图分类号:

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}
PDF(248 KB)

Accesses

Citation

Detail

段落导航
相关文章

/